# SDR TRAX200800976

- Difficulty date: August 7, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS LINTEL ATTACHMENT FITTING HAS AN INDICATION NOTED APPROX 1 INCH IN LENGTH AND 60 PERCENT FULL SCREEN HEIGHT.  FAILED NDT INSPECTION.  REPAIRED AFT PRESSURE BULKHEAD WEB AND LINTEL FITTING IAW ASA EC/ET REO 601R-53-61-1230.  ASA RII COMPLIED WITH 5300002.  (S)
